# SDR CALA2010032200088

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 42,843 hours, 22,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FUSELAGE FRAME CRACKED AT STA 400 BETWEEN STR 8&9 RT (SEE ATTACHED FORMS 44.0008 AND 43.0150).  TRIMMED OUT DAMAGE AND INSTALLED REPAIR ANGLES PER EA 5310-04498.
